# SDR BONA2014102000001

- Difficulty date: October 16, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N331DM
- Make and model: Amd FALCON20
- Aircraft serial: 429
- Aircraft time: 9,486 hours, 6,801 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734301450F
- Condition: Loose
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON APPROACH TO HOME BASE THE CREW HAS AN APU FIRE WARNING.  THEY RAN THE CHECKLIST & DISCHARGED THE EXTINGUISHER BOTTLE.  SIMULTANEOUS TO DISCHARGING THE BOTTLE, THE WARNING INDICATOR WENT OUT.  POST-FLIGHT, THERE WAS NO EVIDENCE OF A FIRE.  OVERHEAT DETECTOR PN 17343-01-450F WAS FOUND TO HAVE A LOOSE CONTACT IN THE CERAMIC INSULATOR & WAS REPLACED WITH A NEW UNIT.  NO OTHER DEFECT WAS FOUND IN THE FIRE DETECTION SYS.
